I have been on venlafaxine 75Mrs for around 9 months .I t seemed to work well after the usual month or so. Now after a small crisis. I am plagued with both depression and anxiety problems. I have increased the dose by 37.5 Mgs been on this for two weeks. But getting worse I also have the shakes and upset stomach all the time. Was it really working?
Sorry to hear that your are in distress. It sounds as though Venlafaxine was and probably is still working for you. Depending on the nature of the crisis and whether it is still ongoing, your emotional response may be transitory and you might find yourself feeling better over time. I would advise allowing the dosage increase a few more weeks to develop a full effect and perhaps between that and some additional distance from, or acceptance of "the crisis" you may well feel better. If not, you may wish to speak to your physician about moving up your dosage again.
Hope things get better and all the best.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2018 • 4 answers
Updated 15 Mar 2016 • 3 answers
Updated 3 Feb 2017 • 9 answers
Updated 5 Feb 2017 • 1 answer
Updated 12 Apr 2018 • 1 answer